# SDR NACA20040006

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,945 hours
- Engine: Pwa R2800CB3
- Engine time: 501 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Cracked
- Location: Eng Cylinder
- Part time: 263 hours
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACK FIRING, NR 13 CYLINDER DOUBLE SHORTED SECONDARY.  ADJUSTED VALVES AND REPLACED BOTH FRONT & REAR PLUGS ON NR 13 CYLINDER DUE TO CRACKED CERAMICS.  CHECKED GOOD.
